OATAO - Open Archive Toulouse Archive Ouverte Open Access Week

Items where Person is "Chomaz, Jean-Marc"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Billant, Paul and Brancher, Pierre and Chomaz, Jean-Marc. Three-dimensional stability of a vortex pair. (1999) Physics of Fluids, 11 (8). 2069-2077. ISSN 1070-6631

Brancher, Pierre and Chomaz, Jean-Marc. Absolute and convective secondary instabilities in spatially periodic shear flows. (1997) Physical Review Letters, 78 (4). 658-661. ISSN 0031-9007

This list was generated on Sat Jan 25 15:30:56 2020 CET.